MathSciNet Relay Station
MathSciNet bibliographic data
MR2240473 (2007b:34117) 34D05 (34C41)
Mustafa, Octavian G.; Rogovchenko, Yuri V. Asymptotic integration of a class of nonlinear differential equations. Appl. Math. Lett. 19 (2006), no. 9, 849–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement